# SDR REXA2013052100857

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING PAX DOOR RAMP MOD UPPER MID INNER SKIN FOUND TO BE DAMAGED.  REPAIRED PAX DOOR UPPER MID INNER SKIN IAW REO 690-52-11-234, EO R52070, 12651 A-124.
